# SDR AWXA200500904

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED SILL SHAPE LOCATED AT FS 68-8" ON CABIN FLOOR STRUCTURE.  MAINTENANCE REMOVED SILL SHAPE LOCATED AT FR 68-8" ON CABIN FLOOR STRUCTURE IAW AIRBUS 320 SRM 51-42-11.  INSTALLED NEW FASTENERS AND SILL SHAPE AT FS 68-8", CABIN FLOOR STRUCTURE, IAW AIRBUS 320 SRM 51-42-11.
